Investigation on the maximum principle. VI
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1961), pp. 3-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_1_a0,
author = {A. D. Aleksandrov},
title = {Investigation on the maximum {principle.~VI}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--20},
year = {1961},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_1_a0/}
}
A. D. Aleksandrov. Investigation on the maximum principle. VI. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1961), pp. 3-20. http://geodesic.mathdoc.fr/item/IVM_1961_1_a0/